Schelkunoff integrals for vertical dipoles

Walid M. Dyab, Tapan K. Sarkar, Magdalena Salazar-Palma

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, the problem of Sommerfeld integral tails which plagued the electromagnetic community for years is totally abolished. This is achieved by exploiting Schelkunoff integrals. As opposed to Sommerfeld integrals, the integrands in Schelkunoff's formulation exhibit a fast and monotonic decreasing behavior. Thus, the numerical convergence of Schelkunoff integrals is guaranteed as compared to Sommerfeld's which involve the integration of highly-oscillatory and slowly decaying functions over a semi-infinite contour. The new integrals are applied to formulate a solution for the problem of a vertical Hertzian dipole over an infinite imperfect ground plane.

Original languageEnglish (US)
Title of host publication2013 IEEE Antennas and Propagation Society International Symposium, APSURSI 2013 - Proceedings
Pages726-727
Number of pages2
DOIs
StatePublished - Dec 1 2013
Event2013 IEEE Antennas and Propagation Society International Symposium, APSURSI 2013 - Orlando, FL, United States
Duration: Jul 7 2013Jul 13 2013

Publication series

NameIEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
ISSN (Print)1522-3965

Other

Other2013 IEEE Antennas and Propagation Society International Symposium, APSURSI 2013
CountryUnited States
CityOrlando, FL
Period7/7/137/13/13

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this

Dyab, W. M., Sarkar, T. K., & Salazar-Palma, M. (2013). Schelkunoff integrals for vertical dipoles. In 2013 IEEE Antennas and Propagation Society International Symposium, APSURSI 2013 - Proceedings (pp. 726-727). [6711022] (IEEE Antennas and Propagation Society, AP-S International Symposium (Digest)). https://doi.org/10.1109/APS.2013.6711022